MathSciNet Relay Station
MathSciNet bibliographic data
MR1138005 60F17 (60G50)
Sakhanenko, A. I. On the accuracy of normal approximation in the invariance principle [translation of Trudy Inst. Mat. (Novosibirsk) 13 (1989), Asimptot. Analiz Raspred. Sluch. Protsess., 40–66; MR1037248 (91d:60082)]. Siberian Advances in Mathematics. Siberian Adv. Math. 1 (1991), no. 4, 58–91.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement